A minimal outer area problem in conformal mapping

Stephen Michael Zemyan

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)11-23
Number of pages13
JournalJournal d'Analyse Mathématique
Volume39
Issue number1
DOIs
StatePublished - Dec 1 1981

Fingerprint

Conformal Mapping

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Cite this

Zemyan, Stephen Michael. / A minimal outer area problem in conformal mapping. In: Journal d'Analyse Mathématique. 1981 ; Vol. 39, No. 1. pp. 11-23.
@article{10e609858d914e0e8a217e097be52358,
title = "A minimal outer area problem in conformal mapping",
author = "Zemyan, {Stephen Michael}",
year = "1981",
month = "12",
day = "1",
doi = "10.1007/BF02803328",
language = "English (US)",
volume = "39",
pages = "11--23",
journal = "Journal d'Analyse Mathematique",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

A minimal outer area problem in conformal mapping. / Zemyan, Stephen Michael.

In: Journal d'Analyse Mathématique, Vol. 39, No. 1, 01.12.1981, p. 11-23.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A minimal outer area problem in conformal mapping

AU - Zemyan, Stephen Michael

PY - 1981/12/1

Y1 - 1981/12/1

UR - http://www.scopus.com/inward/record.url?scp=51249184623&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249184623&partnerID=8YFLogxK

U2 - 10.1007/BF02803328

DO - 10.1007/BF02803328

M3 - Article

AN - SCOPUS:51249184623

VL - 39

SP - 11

EP - 23

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 0021-7670

IS - 1

ER -